# SDR UHLA201508060703

- Difficulty date: August 6, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT GUSSET PLATE FR 90.   R & R PN 170-60259-001.
